# SDR UIEA200700286

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD MID FLAP HAS A PUNCTURE IN THE UPPER SURFACE 112" FROM INBOARD EDGE AND 8" FROM T/E.  REPAIRED LT OUTBOARD MIDFLAP IAW SRM 51-40-15 PARA 4C.  APPLIED CONDUCTIVE COATING IAW SRM 51-24-03 APPLIED PRIMER AND TOP COAT PER 51-21-02.
